Alert archive / Wyoming / High Wind Watches in 2012
High Wind Watch 33, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Dec 11, 2012, 2:12 AM MST for 4 counties in Wyoming. It took effect at Dec 11, 2012, 3:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 11, 2012, 2:12 AM MST (09:12 UTC)
- In effect from
- Dec 11, 2012, 3:00 PM MST
- Expired
- Dec 11, 2012, 11:43 AM MST
- In force
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 9.2 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1210 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
553 WWUS75 KCYS 110912 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 212 AM MST TUE DEC 11 2012 ...STRONG WINDS POSSIBLE IN THE WIND PRONE AREAS STARTING LATER TODAY AND CONTINUING THROUGH TONIGHT... .THE SURFACE PRESSURE GRADIENT WILL STRENGTHEN ACROSS SOUTHEAST WYOMING TODAY. WEST TO SOUTHWEST WINDS MAY GUST TO 60 MPH AT TIMES IN THE WIND PRONE AREAS...WHICH INCLUDE ARLINGTON AND VEDAUWOO ALONG INTERSTATE 80...AND AREAS BETWEEN CHUGWATER AND WHEATLAND ALONG INTERSTATE 25. PERIODS OF GUSTY WINDS ARE EXPECTED TO CONTINUE TONIGHT. WYZ106-110-116-117-112200- /O.NEW.KCYS.HW.A.0033.121211T2200Z-121212T1800Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 212 AM MST TUE DEC 11 2012 ...HIGH WIND WATCH IN EFFECT FROM THIS AFTERNOON THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THIS AFTERNOON THROUGH WEDNESDAY MORNING. * TIMING...WESTERLY WINDS WILL INCREASE THIS AFTERNOON AND MAY BECOME STRONG BY THIS EVENING. * WINDS...WEST TO SOUTHWEST SUSTAINED BETWEEN 30 TO 40 MPH WITH GUSTS UP TO 65 MPH POSSIBLE. * IMPACTS...SUDDEN STRONG GUSTY WINDS MAY MAKE TRAVEL HAZARDOUS...ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT VEHICLES. MOTORISTS ARE URGED TO USE CAUTION TODAY AND TONIGHT WHILE TRAVELING THROUGH THE WIND PRONE AREAS OF SOUTHEAST WYOMING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ TT
2 follow-up statements
720 WWUS75 KCYS 111718 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1018 AM MST TUE DEC 11 2012 ...STRONG WINDS POSSIBLE IN THE WIND PRONE AREAS STARTING LATER TODAY AND CONTINUING THROUGH TONIGHT... .THE SURFACE PRESSURE GRADIENT WILL STRENGTHEN ACROSS SOUTHEAST WYOMING TODAY. WEST TO SOUTHWEST WINDS MAY GUST TO 60 MPH AT TIMES IN THE WIND PRONE AREAS...WHICH INCLUDE ARLINGTON AND VEDAUWOO ALONG INTERSTATE 80...AND AREAS BETWEEN CHUGWATER AND WHEATLAND ALONG INTERSTATE 25. PERIODS OF GUSTY WINDS ARE EXPECTED TO CONTINUE TONIGHT. WYZ106-110-116-117-112200- /O.CON.KCYS.HW.A.0033.121211T2200Z-121212T1800Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 1018 AM MST TUE DEC 11 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 3 PM MST THIS AFTERNOON THROUGH WEDNESDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM 3 PM MST THIS AFTERNOON THROUGH WEDNESDAY MORNING. * TIMING...WESTERLY WINDS WILL INCREASE THIS AFTERNOON AND MAY BECOME STRONG BY THIS EVENING. * WINDS...WEST TO SOUTHWEST SUSTAINED BETWEEN 30 TO 40 MPH WITH GUSTS UP TO 65 MPH POSSIBLE. * IMPACTS...SUDDEN STRONG GUSTY WINDS MAY MAKE TRAVEL HAZARDOUS...ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT VEHICLES. MOTORISTS ARE URGED TO USE CAUTION TODAY AND TONIGHT WHILE TRAVELING THROUGH THE WIND PRONE AREAS OF SOUTHEAST WYOMING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ HAMMER
717 WWUS75 KCYS 111843 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1143 AM MST TUE DEC 11 2012 ...HIGH WINDS POSSIBLE IN THE WIND PRONE AREAS OF SOUTHEAST WYOMING FROM THIS AFTERNOON THROUGH EARLY WEDNESDAY... .AN INCREASING SURFACE PRESSURE GRADIENT COMBINED WITH STRONG WINDS ALOFT WILL PRODUCE A PERIOD OF STRONG WINDS IN THE WIND PRONE AREAS BEGINNING THIS AFTERNOON...AND CONTINUE THROUGH WEDNESDAY MORNING. WEST-TO-SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 60 MPH ARE EXPECTED IN THE ARLINGTON...BORDEAUX...AND VEDAUWOO AREAS DURING THIS TIME. WINDS ARE EXPECTED TO REMAIN STRONG THROUGH MUCH OF THE NIGHT. WYZ117-111945- /O.CAN.KCYS.HW.A.0033.121211T2200Z-121212T1800Z/ SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...HORSE CREEK...HARRIMAN...WHITAKER 1143 AM MST TUE DEC 11 2012 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WATCH. WEST-TO-SOUTHWEST WINDS MAY GUST AS HIGH AS 55 MPH IN THE SOUTHERN LARAMIE RANGE FOOTHILLS FROM THIS AFTERNOON THROUGH EARLY WEDNESDAY MORNING. THE STRONGEST WINDS WILL REMAIN CONFINED TO AREAS NEAR THE I-80 SUMMIT. $$ WYZ106-110-116-120645- /O.UPG.KCYS.HW.A.0033.121211T2200Z-121212T1800Z/ /O.NEW.KCYS.HW.W.0044.121211T1843Z-121212T1800Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE 1143 AM MST TUE DEC 11 2012 ...HIGH WIND WARNING IN EFFECT UNTIL 11 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WINDS WILL BECOME STRONG THIS AFTERNOON AND CONTINUE THROUGH WEDNESDAY MORNING. * WINDS...WEST-TO-SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 65 MPH POSSIBLE. * IMPACTS...SUDDEN STRONG GUSTY WINDS MAY MAKE TRAVEL HAZARDOUS...ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT VEHICLES. MOTORISTS ARE URGED TO USE CAUTION TODAY AND TONIGHT WHILE TRAVELING THROUGH THE WIND PRONE AREAS OF SOUTHEAST WYOMING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ HAMMER
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Dec 10, 9:40 PM MST, 4 hours 32 minutes earlier.
Area forecast discussion, Dec 10, 9:40 PM MST, 4 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 940 PM MST MON DEC 10 2012 .AVIATION...06Z TAF ISSUANCE... AREAS OF MVFR CEILINGS AND VISIBILITIES IN LIGHT SNOW WILL LINGER IN THE AREA BETWEEN KSAA AND KCYS THROUGH 08Z. OTHERWISE VFR CONDITIONS CAN BE EXPECTED OVER THE CWA THROUGH MID WEEK. THE MOUNTAINS WILL BE OBSCURED THROUGH ABOUT 12Z. ATTENTION THEN WILL SHIFT TO THE WINDS FOR TUESDAY AFTERNOON AND POSSIBLY THROUGH WEDNESDAY. WESTERLY WINDS IN AREAS ALONG AND WEST OF THE LARAMIE RANGE WILL INCREASE TUESDAY AFTERNOON WITH GUSTS AS HIGH AS 50 KNOTS. THOSE STRONG WINDS WILL CONTINUE FROR TUESDAY NIGHT AND POSSIBLY INTO WEDNESDAY AS THE DIRECTION BECOMES MORE SOUTHWEST. .DISCUSSION... THE AREA OF LIGHT SNOW AND FLURRIES CONTINUES TO SHRINK LATE THIS EVENING AND MOVE TO THE SOUTHEAST. SINCE 0330Z...CLOUD TOPS HAVE WARMED OVER THE CWA AND RADAR RETURNS HAVE DIMINISHED. SEVERAL SHORTWAVE TROUGHS ARE EMBEDDED IN THE NORTHWEST FLOW ALOFT...WITH THE INITIAL FEATURE CURRENTLY OVER THE SOUTHEAST QUARTER OF THE CWA. ANOTHER SHORTWAVE TROUGH IS APPARENT ON SATELLITE IMAGERY OVER NORTHEAST WYOMING. THE NET RESULT WILL BE MOSTLY CLOUDY SKIES THE REST OF TONIGHT WITH MAINLY MOUNTAIN LIGHT SNOW OR FLURRIES. ATMOSPHERE HAS BECOME MORE STABLE AND SNOWFALL RATES THE REST OF TONIGHT SHOULD BE LOWER THAN THOSE OF THIS AFTERNOON AND EVENING. IN A RECENT UPDATE HAVE ADJUSTED POPS...WINDS AND TEMPERATURES. WINDS STILL LOOK LIKE THEY WILL BECOME STRONG AS EARLY AS TUESDAY AFTERNOON AND CONTINUE THROUGH AT LEAST TUESDAY NIGHT IN AREAS ALONG AND WEST OF THE LARAMIE RANGE. WILL HOLD OFF ON THE ISSUANCE OF A HIGH WIND WATCH AT THIS TIME. THE LOW LEVEL HEIGHT DIFFERENCE BETWEEN KCAG AND KCPR WILL BE FAVORABLE AND SURFACE PRESSURE WILL FALL TO OUR NORTH DURING THAT TIME AND 700 MB WINDS ARE EXPECTED TO BE AROUND 45 KNOTS. HOWEVER...THE 300 MB JET WILL REMAIN TO THE WEST OF THE CWA. THE FLOW ALOFT THEN BACKS OVER THE ROCKIES ON WEDNESDAY. && .PREVIOUS DISCUSSION.../ISSUED AT 621 PM MST MON DEC 10 2012/... .DISCUSSION... CLOUD TOPS HAVE COOLED OVER SOUTHEAST WYOMING RECENTLY AND RADAR RETURNS HAVE INCREASED. THE RESULT HAS BEEN FLURRIES OVER THE LOWER ELEVATIONS OF SOUTHEAST WYOMING. IN A RECENT UPDATE ADDED FLURRIES TO THOSE AREAS THROUGH 06Z. && .PREVIOUS DISCUSSION.../ISSUED AT 348 PM MST MON DEC 10 2012/... SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...A LONGWAVE TROUGH REMAINS OVER THE CENTRAL CONUS WITH WYOMING AND WESTERN NEBRASKA SITUATED WITHIN THE NORTHWEST FLOW SIDE OF THE TROUGH. THE COMBINATION OF A SHORTWAVE MOVING ACROSS WYOMING IN THIS FLOW PATTERN...AND LAPSE RATES BECOMING RELATIVELY STEEP AS COOLER AIR MOVES OVERHEAD...IS PRODUCING ANOTHER ROUND OF SNOW SHOWERS ACROSS THE CWA TODAY. LOOKS AS THOUGH SNOWY AND SIERRA MADRES HAVE GOTTEN ROUGHLY 2 TO 4 INCHES OF SNOW THIS MORNING...WITH ANOTHER 1 TO 3 POSSIBLE THROUGH SUNSET. AN INCH OR TWO LOOKS TO HAVE FALLEN IN THE LARAMIE RANGE WITH A FEW LIGHT SNOW SHOWERS MOVING OFF THE MOUNTAINS INTO THE HIGH VALLEYS AND EASTERN PLAINS. DRIER AIR WILL BEGIN TO FILTER IN BEHIND THE SHORTWAVE LATER THIS EVENING WITH SNOW TAPERING OFF TO FLURRIES IN THE MOUNTAINS THROUGH THE LATE EVENING AND OVERNIGHT PERIOD. TEMPERATURES MODERATED TODAY INTO THE TEENS AND 20S OUT WEST...WITH 20S TO UPPER 30S ACROSS THE EASTERN PLAINS. STRONG WINDS THAT OCCURRED THIS MORNING HAVE SINCE DIMINISHED IN THE WIND CORRIDOR REGION AS THE INVERSION MIXED OUT AND THE GRADIENT HAS RELAXED SOMEWHAT. THE GRADIENT RELAXED AS THE LEE TROUGH SHIFTED EAST THROUGH THE DAY AND A WEAK COLD FRONT CONTINUES TO MOVE SOUTHEAST THROUGH THE CWA. WILL SEE WINDS DECREASE EVEN FURTHER TONIGHT BEHIND THIS WEAK FRONT...BUT WILL ONCE AGAIN WILL INCREASE THROUGH TUESDAY MORNING AS ANOTHER SHORTWAVE MOVES DOWN FROM CANADA AND BEGINS TO DEEPEN THE LEESIDE PRESSURE TROUGH. WITH COLD AIR REMAINING OVERHEAD WITHIN THE TROUGH...SHOULD NOT SEE QUITE THE TRAPPING INVERSION SETTING UP OVERHEAD TONIGHT. THEREFORE WEST TO SOUTHWEST WINDS WILL REMAIN JUST ON THE BREEZY SIDE THROUGH TUESDAY MORNING. A SHORTWAVE RIDGE WILL BUILD OVER THE GREAT BASIN AHEAD OF YET ANOTHER STRONG TROUGH DIGGING INTO THE PACIFIC NORTHWEST LATE TUESDAY. AHEAD OF THIS TROUGH...WILL SEE MORE SUBSTANTIAL PRESSURE FALLS ALONG AND TO THE LEE OF THE ROCKIES WHICH WILL THUS TIGHTEN THE SFC PRESSURE GRADIENT ACROSS SOUTHEAST WYOMING FURTHER. AS A RESULT...WINDS WILL INCREASE IN THE WIND CORRIDOR ALONG AND WEST OF THE LARAMIE RANGE WITH THE TIGHTENING GRADIENT. AT THIS STAGE...MODEL CROSS SECTIONS SHOW THE INVERSION QUITE CLOSE TO THE GROUND WHICH COULD KEEP THE STRONGER WINDS AND WIND GUSTS OFF THE SURFACE. WILL HAVE TO KEEP CLOSE ATTENTION HOW THE MODELS HANDLE THIS SETUP THE NEXT FEW RUNS TO SEE WHETHER HIGH WIND HIGHLIGHTS WILL IN FACT BE NEEDED FOR TUESDAY NIGHT. BREEZY SOUTHWEST WINDS AND INCREASING 700 MB TEMPS TO BETWEEN MINUS 2 AND MINUS 4C ON WEDNESDAY WILL BRING A RETURN OF 30S AND 40S FOR HIGHS TO THE HIGH COUNTRY...AND 40S AND 50S TO THE EASTERN PLAINS FOR WEDNESDAY. THE UPPER LEVEL JET WILL BACK TO THE WEST AND SOUTHWEST FOR LATE TUESDAY INTO WEDNESDAY...WITH THE JET CORE REMAINING NORTH OF THE CWA. THIS WILL MAINTAIN DRY BUT BREEZY CONDITIONS OVER THE CWA THROUGH THIS TIMEFRAME. LONG TERM...THURSDAY THROUGH MONDAY... A FAIRLY QUIET WEATHER PATTERN OVERALL FOR THE CWA THIS PERIOD AS STORM SYSTEMS COME OFF THE NORTHEAST PACIFIC AND ESSENTIALLY SPLIT AS THEY PROGRESS OVER THE PACIFIC NW. UPPER LOW WILL CUT OFF OVER CALIFORNIA EARLY THURSDAY INDUCING A SHORT RIDE OVER THE CWA AND CONTINUING MILD CONDITIONS. THIS UPPER LOW WILL THEN ACCELERATE EAST ACROSS THE CENTRAL AND SOUTHERN ROCKIES FRIDAY BEFORE TURNING NORTHEAST OVER THE CENTRAL PLAINS FRIDAY NIGHT. TRACK OF SYSTEM LOOKS TO BRING ONLY A GLANCING SHOT TO THE CWA...BRINGING A MINOR COOL DOWN AS WELL AS SOME SNOW SHOWERS TO THE MTNS. MINOR NORTHERN STREAM SHORTWAVE THEN CROSSES THE AREA SATURDAY WITH SOME SNOW SHOWERS AGAIN MAINLY FOR THE MTNS. MODELS THEN DIVERGE SIGNIFICANTLY ON HANDLING OF NEXT BATCH OF SHORTWAVE ENERGY MOVING ONSHORE OVER THE PAC NW SUNDAY MORNING...WITH ECMWF DIGGING THAT SE ACROSS THE REGION SUNDAY AND SUNDAY NIGHT WHILE THE GFS TAKES THINGS ESSENTIALLY EAST ACROSS THE NORTHERN TIER STATES. WILL LEAN A BIT TOWARDS THE ECMWF FOR NOW AND KEEP SOME MTN SNOW SHOWERS GOING FOR LATE SUNDAY INTO MONDAY BUT STAY DRY ELSEWHERE PENDING CONSISTENCY. REGARDLESS TEMPERATURES WILL REMAIN GENERALLY COOL TO MILD AS COLDER AIR WILL REMAIN SHUNTED WELL TO THE NORTH. && .AVIATION...00Z TAF ISSUANCE... VFR EXPECTED OVER MOST TERMINALS THROUGH TUESDAY BUT SOME MVFR CIGS AND SCTD SNOW SHOWERS SHOULD AFFECT THE KRWL AREA INTO THIS EVENING AND AGAIN TUESDAY IN MOIST NW FLOW. SOME HIGHER MTN OBSCUREMENT LIKELY INTO THIS EVENING AS WELL. GUSTY WINDS WILL DEVELOP AROUND THE MTNS LATER TONIGHT AND CONTINUE THROUGH TUESDAY. && .FIRE WEATHER...BREEZY WESTERLY WINDS WILL CONTINUE ACROSS THE FORECAST AREA THROUGH THIS EVENING...WITH ANOTHER ROUND OF MODERATE TO STRONG WINDS POSSIBLE ACROSS SOUTHEAST WYOMING ON TUESDAY NIGHT THROUGH WEDNESDAY MORNING. IN GENERAL...AFTERNOON RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN ABOVE 25 PERCENT THROUGH MIDWEEK...SO FIRE WEATHER CONCERNS WILL REMAIN MINIMAL IN SPITE OF ELEVATED WINDS. LIGHT SNOW SHOWERS WILL CONTINUE THROUGH THIS EVENING AS AN UPPER LEVEL DISTURBANCE MOVES OVERHEAD. THESE SHOWERS WILL DECREASE IN COVERAGE OVERNIGHT...WITH DRY CONDITIONS THEN EXPECTED THROUGH AT LEAST MIDWEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER...RJM LONG TERM/AVIATION...RE UPDATE...WEILAND
Hazardous weather outlook, Dec 11, 12:55 AM MST, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHEYENNE WY 1255 AM MST TUE DEC 11 2012 WYZ101>119-111745- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1255 AM MST TUE DEC 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...OVERNIGHT COLD WIND CHILLS WILL RETURN TO MUCH OF SOUTHEAST WYOMING OVERNIGHT. BY EARLY MORNING...WIND CHILL VALUES WILL RANGE BETWEEN 15 BELOW ZERO TO ZERO DEGREES IN THE HIGH COUNTRY...WITH 5 BELOW TO 5 DEGREES ABOVE ZERO ACROSS THE EASTERN PLAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WESTERLY WINDS WILL GUST AS HIGH AS 55 MPH TUESDAY AFTERNOON THROUGH WEDNESDAY OVER AREAS ALONG AND WEST OF THE LARAMIE RANGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED OVERNIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-111745- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1255 AM MST TUE DEC 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...OVERNIGHT COLD WIND CHILLS WILL RETURN TO THE WESTERN PANHANDLE OVERNIGHT. BY EARLY MORNING...WIND CHILL VALUES WILL RANGE BETWEEN 10 BELOW ZERO TO 5 DEGREES ABOVE ZERO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED OVERNIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND/JAMSKI
In the hours before
Local storm report, Dec 10, 10:13 PM MST, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1013 PM MST MON DEC 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM SNOW 5 NW CENTENNIAL 41.35N 106.18W
12/10/2012 M6.5 INCH ALBANY WY TRAINED SPOTTER
&&
MWEILANDThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 11:43 AM MST | High Wind Warning | CYS | Albany, Carbon, Laramie, Platte | 22 hr |
Nearby
High Wind Watches in Wyoming, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.